# SDR AT0200013

- Difficulty date: October 10, 2001
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N817AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AREA AT FS 200/LBL 31 - LBL 40, FOUND CRACKED TO FLOOR WEB ON (2) EXISTING DOUBLER REPAIRS.  REMOVED EXISTING DOUBLER AS PER DC-9 SRM 51-30-2.  INSTALLED NEW DOUBLER PER DC-9 SRM 53-01-09.
